<< Previous Issue Kyungpook Mathematical Journal (Vol. 2, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1959 Vol. 2, No. 2, 33—64
 Original Articles 
AN APPROXIMATION TO THE SECOND BOUNDARY VALUE PROBLEM

Kapbyung Yoon

Kyungpook Mathematical Journal 1959 Vol. 2, No. 2, 33—37
ON THE PARAMETER GROUP MANIFOLDS

Jae Koo Ahn

Kyungpook Mathematical Journal 1959 Vol. 2, No. 2, 39—45
ONE A QUASI-ORDERED GROUP
Tae Ho Choe
Kyungpook Mathematical Journal 1959 Vol. 2, No. 2, 47—52
DIRECT COMPLEXIFICATION OF A RIEMANNIAN MANIFOLD INTO A KAEHLERIAN MANIFOLD
Sang-Seup Eum
Kyungpook Mathematical Journal 1959 Vol. 2, No. 2, 53—60
ON THE REGULARITY OF THE LOCALLY UNIFORMLY CONVEX BANACH SPACE
Mi-Soo Bae
Kyungpook Mathematical Journal 1959 Vol. 2, No. 2, 61—64

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd